| Lot Number |
NGFA130921 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has not yet been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental will be filed.
Event or Problem Description
It has been reported that an nrg transseptal needle was selected for use for an unknown procedure.It has been mentioned that the user experienced an issue where the needle was exposed to foreign material.No patient complications reported.Device and procedure outcome are unknown.Product is expected to return for analysis.
Additional Manufacturer Narrative
Correction to block d9.Additionally, the device has returned for analysis.During visual inspection of the device, it was found that the nrg needle was returned in its original packaging and the sterile seal was found opened.The device did not pass the foreign material area measurement test.Based on what is provided in the complaint's summary and investigation results, the reported allegation is confirmed, although the sterile barrier was discovered to be opened, which could possibly lead to further contamination.It also makes it challenging to accurately identify the specific foreign material that the customer referred to in the complaint summary.Thus, a supplemental mdr is being filed for the investigation results.
Event or Problem Description